# SDR 00FDEA00765

- Difficulty date: November 7, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: 057FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 48264
- Aircraft time: 44,248 hours, 15,909 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Corroded
- Location: Mlg Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT T/O LAND GEAR RT LIGHT REMAIN ON BOTH PANEL WITH GEAR HANDLE UP.  RE-TERMINATED WIRES AT TERMINAL S3-681 PER DOUG WIRE STANDARD.  PERF GEAR RETRACT, OPS CK OK.
